Alert archive / Texas / Wind Advisories in 2014
Wind Advisory 15, NWS Fort Worth, TX
NWS Fort Worth, TX issued this wind advisory at Nov 9, 2014, 3:08 PM CST for 46 counties in Texas. It took effect at Nov 10, 2014, 9:00 AM CST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Nov 9, 2014, 3:08 PM CST (21:08 UTC)
- In effect from
- Nov 10, 2014, 9:00 AM CST
- Expired
- Nov 10, 2014, 5:59 PM CST
- In force
- 9 hr
- Issued by
- NWS Fort Worth, TX
All 46 counties
Anderson County, TX, Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Falls County, TX, Fannin County, TX, Freestone County, TX, Grayson County, TX, Hamilton County, TX, Henderson County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Jack County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Lampasas County, TX, Leon County, TX, Limestone County, TX, McLennan County, TX, Milam County, TX, Mills County, TX, Montague County, TX, Navarro County, TX, Palo Pinto County, TX, Parker County, TX, Rains County, TX, Robertson County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX, Young County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 27 km from the middle of the area, began a volume at 21:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 9.1 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2181 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 94 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
411 WWUS74 KFWD 092108 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 308 PM CST SUN NOV 9 2014 ...WIND ADVISORY IN EFFECT FOR MONDAY... .THE PRESSURE GRADIENT WILL TIGHTEN ACROSS TEXAS MONDAY AS A STRONG SURFACE LOW AND ATTENDING COLD FRONT MOVE SOUTH TOWARD THE TEXAS PANHANDLE. THIS WILL RESULT IN AN INCREASE IN SOUTHERLY WINDS ACROSS THE REGION. SOUTH WINDS OF 10 TO 15 MPH AT DAYBREAK MONDAY WILL INCREASE TO 20 TO 30 MPH MID TO LATE MORNING ACROSS NORTH AND CENTRAL TEXAS. GUSTS UP TO 40 MPH ARE POSSIBLE ALONG AND NORTHWEST OF A LINE FROM TEMPLE TO CORSICANA TO PARIS. WIND SPEEDS WILL DECREASE TO 15 TO 25 MPH AROUND SUNSET. TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-100515- /O.NEW.KFWD.WI.Y.0015.141110T1500Z-141111T0000Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 308 PM CST SUN NOV 9 2014 ...WIND ADVISORY IN EFFECT FROM 9 AM TO 6 PM CST MONDAY... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 6 PM CST MONDAY. * LOCATION...ALL OF NORTH AND CENTRAL TEXAS. * WINDS...SOUTH WINDS 20 TO 30 MPH WITH GUSTS UP TO 40 MPH AT TIMES IN SOME LOCATIONS. * TIMING...FROM 9 AM CST MONDAY THROUGH 6 PM CST MONDAY. * IMPACTS...DRIVING MAY BE DIFFICULT FOR HIGH PROFILE VEHICLES. BOATING ON OPEN WATERS WILL BE HAZARDOUS FOR SMALL CRAFT. LIGHTWEIGHT OBJECTS THAT ARE NOT PROPERLY SECURED ARE LIKELY TO BE BLOWN AROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. && $$
5 follow-up statements
785 WWUS74 KFWD 100505 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 1105 PM CST SUN NOV 9 2014 ...WIND ADVISORY IN EFFECT FOR MONDAY... .THE PRESSURE GRADIENT WILL TIGHTEN ACROSS TEXAS MONDAY AS A STRONG SURFACE LOW AND ATTENDING COLD FRONT MOVE SOUTH TOWARD THE TEXAS PANHANDLE. THIS WILL RESULT IN AN INCREASE IN SOUTHERLY WINDS ACROSS THE REGION. SOUTH WINDS OF 10 TO 15 MPH AT DAYBREAK MONDAY WILL INCREASE TO 20 TO 30 MPH MID TO LATE MORNING ACROSS NORTH AND CENTRAL TEXAS. GUSTS UP TO 40 MPH ARE POSSIBLE ALONG AND NORTHWEST OF A LINE FROM TEMPLE TO CORSICANA TO PARIS. WIND SPEEDS WILL DECREASE TO 15 TO 25 MPH AROUND SUNSET. TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-101315- /O.CON.KFWD.WI.Y.0015.141110T1500Z-141111T0000Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 1105 PM CST SUN NOV 9 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 6 PM CST MONDAY... * LOCATION...ALL OF NORTH AND CENTRAL TEXAS. * WINDS...SOUTH WINDS 20 TO 30 MPH WITH GUSTS UP TO 40 MPH AT TIMES IN SOME LOCATIONS. * TIMING...FROM 9 AM CST MONDAY THROUGH 6 PM CST MONDAY. * IMPACTS...DRIVING MAY BE DIFFICULT FOR HIGH PROFILE VEHICLES. BOATING ON OPEN WATERS WILL BE HAZARDOUS FOR SMALL CRAFT. LIGHTWEIGHT OBJECTS THAT ARE NOT PROPERLY SECURED ARE LIKELY TO BE BLOWN AROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. && $$
619 WWUS74 KFWD 100933 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 333 AM CST MON NOV 10 2014 ...WIND ADVISORY IN EFFECT FOR MONDAY... .THE PRESSURE GRADIENT WILL TIGHTEN ACROSS TEXAS MONDAY AS A STRONG SURFACE LOW AND ATTENDING COLD FRONT MOVE SOUTH TOWARD THE TEXAS PANHANDLE. THIS WILL RESULT IN AN INCREASE IN SOUTHERLY WINDS ACROSS THE REGION. SOUTH WINDS OF 10 TO 15 MPH AT DAYBREAK MONDAY WILL INCREASE TO 20 TO 30 MPH MID TO LATE MORNING ACROSS NORTH AND CENTRAL TEXAS. GUSTS UP TO 40 MPH ARE POSSIBLE ALONG AND NORTHWEST OF A LINE FROM TEMPLE TO CORSICANA TO PARIS. WIND SPEEDS WILL DECREASE TO 15 TO 25 MPH AROUND SUNSET. TXZ091>095-100>104-115>117-129>131-141-101745- /O.NEW.KFWD.FZ.A.0001.141112T0800Z-141112T1500Z/ /O.CON.KFWD.WI.Y.0015.141110T1500Z-141111T0000Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- STEPHENS-PALO PINTO-PARKER-EASTLAND-ERATH-HOOD-COMANCHE- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...CISCO...EASTLAND...RANGER...GORMAN...STEPHENVILLE... DUBLIN...GRANBURY...OAK TRAIL SHORES...COMANCHE...DE LEON 333 AM CST MON NOV 10 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST THIS EVENING... ...FREEZE WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING. * LOCATION...ALL OF NORTH AND CENTRAL TEXAS. * WINDS...SOUTH WINDS 20 TO 30 MPH WITH GUSTS UP TO 40 MPH AT TIMES IN SOME LOCATIONS. * TIMING...WIND ADVISORY IN EFFECT FROM 9 AM CST MONDAY THROUGH 6 PM CST MONDAY. FREEZE WATCH IN EFFECT FROM 2 AM TO 9 AM WEDNESDAY. * TEMPERATURE...LOW TEMPERATURES WILL RANGE FROM THE UPPER 20S NEAR THE RED RIVER TO THE LOW 30S ALONG THE SOUTHERN EDGE OF THE WATCH AREA. * IMPACTS...WIND...DRIVING MAY BE DIFFICULT FOR HIGH PROFILE VEHICLES. BOATING ON OPEN WATERS WILL BE HAZARDOUS FOR SMALL CRAFT. LIGHTWEIGHT OBJECTS THAT ARE NOT PROPERLY SECURED ARE LIKELY TO BE BLOWN AROUND. TEMPERATURE...COLD SENSITIVE PLANTS MAY FREEZE. OUTDOOR PETS MAY NEED EXTRA PROTECTION FROM COLD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ TXZ105>107-118>123-132>135-142>148-156>162-174-175-101745- /O.CON.KFWD.WI.Y.0015.141110T1500Z-141111T0000Z/ HUNT-DELTA-HOPKINS-TARRANT-DALLAS-ROCKWALL-KAUFMAN-VAN ZANDT- RAINS-SOMERVELL-JOHNSON-ELLIS-HENDERSON-MILLS-HAMILTON-BOSQUE- HILL-NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN- FALLS-LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL... TERRELL...KAUFMAN...FORNEY...WILLS POINT...CANTON... GRAND SALINE...VAN...EDGEWOOD...EMORY...POINT...EAST TAWAKONI... GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...ENNIS... MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... GOLDTHWAITE...HAMILTON...HICO...CLIFTON...MERIDIAN... VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...FAIRFIELD... PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...KILLEEN... TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...GROESBECK... BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...ROCKDALE... HEARNE...FRANKLIN...CALVERT 333 AM CST MON NOV 10 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST THIS EVENING... * LOCATION...ALL OF NORTH AND CENTRAL TEXAS. * WINDS...SOUTH WINDS 20 TO 30 MPH WITH GUSTS UP TO 40 MPH AT TIMES IN SOME LOCATIONS. * TIMING...FROM 9 AM CST MONDAY THROUGH 6 PM CST MONDAY. * IMPACTS...DRIVING MAY BE DIFFICULT FOR HIGH PROFILE VEHICLES. BOATING ON OPEN WATERS WILL BE HAZARDOUS FOR SMALL CRAFT. LIGHTWEIGHT OBJECTS THAT ARE NOT PROPERLY SECURED ARE LIKELY TO BE BLOWN AROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. && $$
749 WWUS74 KFWD 100958 CCA NPWFWD URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE FORT WORTH TX 355 AM CST MON NOV 10 2014 ...WIND ADVISORY IN EFFECT FOR MONDAY... .THE PRESSURE GRADIENT WILL TIGHTEN ACROSS TEXAS MONDAY AS A STRONG SURFACE LOW AND ATTENDING COLD FRONT MOVE SOUTH TOWARD THE TEXAS PANHANDLE. THIS WILL RESULT IN AN INCREASE IN SOUTHERLY WINDS ACROSS THE REGION. SOUTH WINDS OF 10 TO 15 MPH AT DAYBREAK MONDAY WILL INCREASE TO 20 TO 30 MPH MID TO LATE MORNING ACROSS NORTH AND CENTRAL TEXAS. GUSTS UP TO 40 MPH ARE POSSIBLE ALONG AND NORTHWEST OF A LINE FROM TEMPLE TO CORSICANA TO PARIS. WIND SPEEDS WILL DECREASE TO 15 TO 25 MPH AROUND SUNSET. TXZ091>095-100>104-115>117-129>131-141-101815- /O.COR.KFWD.FZ.A.0001.141112T0800Z-141112T1500Z/ /O.COR.KFWD.WI.Y.0015.141110T1500Z-141111T0000Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- STEPHENS-PALO PINTO-PARKER-EASTLAND-ERATH-HOOD-COMANCHE- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...CISCO...EASTLAND...RANGER...GORMAN...STEPHENVILLE... DUBLIN...GRANBURY...OAK TRAIL SHORES...COMANCHE...DE LEON 355 AM CST MON NOV 10 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST THIS EVENING... ...FREEZE WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING. * LOCATION...WIND ADVISORY...ALL OF NORTH AND CENTRAL TEXAS. FREEZE WATCH...ALONG AND NORTHWEST OF A LINE FROM COMANCHE TO WEATHERFORD TO DENTON TO PARIS. * WINDS...SOUTH WINDS 20 TO 30 MPH WITH GUSTS UP TO 40 MPH AT TIMES IN SOME LOCATIONS. * TIMING...WIND ADVISORY IN EFFECT FROM 9 AM CST MONDAY THROUGH 6 PM CST MONDAY. FREEZE WATCH IN EFFECT FROM 2 AM TO 9 AM WEDNESDAY. * TEMPERATURE...LOW TEMPERATURES WILL RANGE FROM THE UPPER 20S NEAR THE RED RIVER TO THE LOW 30S ALONG THE SOUTHERN EDGE OF THE WATCH AREA. * IMPACTS...WIND...DRIVING MAY BE DIFFICULT FOR HIGH PROFILE VEHICLES. BOATING ON OPEN WATERS WILL BE HAZARDOUS FOR SMALL CRAFT. LIGHTWEIGHT OBJECTS THAT ARE NOT PROPERLY SECURED ARE LIKELY TO BE BLOWN AROUND. TEMPERATURE...COLD SENSITIVE PLANTS MAY FREEZE. OUTDOOR PETS MAY NEED EXTRA PROTECTION FROM COLD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ TXZ105>107-118>123-132>135-142>148-156>162-174-175-101815- /O.COR.KFWD.WI.Y.0015.141110T1500Z-141111T0000Z/ HUNT-DELTA-HOPKINS-TARRANT-DALLAS-ROCKWALL-KAUFMAN-VAN ZANDT- RAINS-SOMERVELL-JOHNSON-ELLIS-HENDERSON-MILLS-HAMILTON-BOSQUE- HILL-NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN- FALLS-LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL... TERRELL...KAUFMAN...FORNEY...WILLS POINT...CANTON... GRAND SALINE...VAN...EDGEWOOD...EMORY...POINT...EAST TAWAKONI... GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...ENNIS... MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... GOLDTHWAITE...HAMILTON...HICO...CLIFTON...MERIDIAN... VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...FAIRFIELD... PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...KILLEEN... TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...GROESBECK... BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...ROCKDALE... HEARNE...FRANKLIN...CALVERT 355 AM CST MON NOV 10 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST THIS EVENING... * LOCATION...WIND ADVISORY...ALL OF NORTH AND CENTRAL TEXAS. * WINDS...SOUTH WINDS 20 TO 30 MPH WITH GUSTS UP TO 40 MPH AT TIMES IN SOME LOCATIONS. * TIMING...FROM 9 AM CST MONDAY THROUGH 6 PM CST MONDAY. * IMPACTS...DRIVING MAY BE DIFFICULT FOR HIGH PROFILE VEHICLES. BOATING ON OPEN WATERS WILL BE HAZARDOUS FOR SMALL CRAFT. LIGHTWEIGHT OBJECTS THAT ARE NOT PROPERLY SECURED ARE LIKELY TO BE BLOWN AROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. && $$
331 WWUS74 KFWD 101815 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 1215 PM CST MON NOV 10 2014 ...WIND ADVISORY IN EFFECT THIS AFTERNOON... .A TIGHT PRESSURE GRADIENT ACROSS TEXAS TODAY WILL RESULT IN GUSTY SOUTH WINDS. SOUTH WINDS OF 20 TO 30 MPH WILL PREVAIL ACROSS NORTH AND CENTRAL TEXAS THIS AFTERNOON. GUSTS UP TO 40 MPH ARE POSSIBLE...MAINLY NORTHWEST OF A LINE FROM TEMPLE TO CORSICANA TO PARIS. WIND SPEEDS WILL DECREASE TO 15 TO 25 MPH AROUND SUNSET. TXZ091>095-100>104-115>117-129>131-141-110000- /O.CON.KFWD.WI.Y.0015.000000T0000Z-141111T0000Z/ /O.CON.KFWD.FZ.A.0001.141112T0800Z-141112T1500Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- STEPHENS-PALO PINTO-PARKER-EASTLAND-ERATH-HOOD-COMANCHE- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...CISCO...EASTLAND...RANGER...GORMAN...STEPHENVILLE... DUBLIN...GRANBURY...OAK TRAIL SHORES...COMANCHE...DE LEON 1215 PM CST MON NOV 10 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING... * LOCATION...WIND ADVISORY...ALL OF NORTH AND CENTRAL TEXAS. FREEZE WATCH...ALONG AND NORTHWEST OF A LINE FROM COMANCHE TO WEATHERFORD TO DENTON TO PARIS. * WINDS...SOUTH WINDS 20 TO 30 MPH WITH GUSTS UP TO 40 MPH AT TIMES IN SOME LOCATIONS. * TIMING...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING. FREEZE WATCH IN EFFECT FROM 2 AM TO 9 AM WEDNESDAY. * TEMPERATURE...LOW TEMPERATURES WILL RANGE FROM THE UPPER 20S NEAR THE RED RIVER TO THE LOW 30S ALONG THE SOUTHERN EDGE OF THE WATCH AREA. * IMPACTS...WIND...DRIVING MAY BE DIFFICULT FOR HIGH PROFILE VEHICLES. BOATING ON OPEN WATERS WILL BE HAZARDOUS FOR SMALL CRAFT. LIGHTWEIGHT OBJECTS THAT ARE NOT PROPERLY SECURED ARE LIKELY TO BE BLOWN AROUND. TEMPERATURE...COLD SENSITIVE PLANTS MAY FREEZE. OUTDOOR PETS MAY NEED EXTRA PROTECTION FROM COLD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ TXZ105>107-118>123-132>135-142>148-156>162-174-175-110000- /O.CON.KFWD.WI.Y.0015.000000T0000Z-141111T0000Z/ HUNT-DELTA-HOPKINS-TARRANT-DALLAS-ROCKWALL-KAUFMAN-VAN ZANDT- RAINS-SOMERVELL-JOHNSON-ELLIS-HENDERSON-MILLS-HAMILTON-BOSQUE- HILL-NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN- FALLS-LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL... TERRELL...KAUFMAN...FORNEY...WILLS POINT...CANTON... GRAND SALINE...VAN...EDGEWOOD...EMORY...POINT...EAST TAWAKONI... GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...ENNIS... MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... GOLDTHWAITE...HAMILTON...HICO...CLIFTON...MERIDIAN... VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...FAIRFIELD... PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...KILLEEN... TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...GROESBECK... BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...ROCKDALE... HEARNE...FRANKLIN...CALVERT 1215 PM CST MON NOV 10 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * LOCATION...WIND ADVISORY...ALL OF NORTH AND CENTRAL TEXAS. * WINDS...SOUTH WINDS 20 TO 30 MPH WITH GUSTS UP TO 40 MPH AT TIMES IN SOME LOCATIONS. * TIMING...UNTIL 6 PM CST THIS EVENING. * IMPACTS...DRIVING MAY BE DIFFICULT FOR HIGH PROFILE VEHICLES. BOATING ON OPEN WATERS WILL BE HAZARDOUS FOR SMALL CRAFT. LIGHTWEIGHT OBJECTS THAT ARE NOT PROPERLY SECURED ARE LIKELY TO BE BLOWN AROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. && $$
207 WWUS74 KFWD 102359 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 559 PM CST MON NOV 10 2014 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING... ...WIND ADVISORY IS CANCELLED... TXZ091>095-100>104-115>117-129>131-141-110800- /O.CAN.KFWD.WI.Y.0015.000000T0000Z-141111T0000Z/ /O.CON.KFWD.FZ.A.0001.141112T0800Z-141112T1500Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- STEPHENS-PALO PINTO-PARKER-EASTLAND-ERATH-HOOD-COMANCHE- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...CISCO...EASTLAND...RANGER...GORMAN...STEPHENVILLE... DUBLIN...GRANBURY...OAK TRAIL SHORES...COMANCHE...DE LEON 559 PM CST MON NOV 10 2014 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING... ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS CANCELED THE WIND ADVISORY. * LOCATION...WIND ADVISORY...ALL OF NORTH AND CENTRAL TEXAS. FREEZE WATCH...ALONG AND NORTHWEST OF A LINE FROM COMANCHE TO WEATHERFORD TO DENTON TO PARIS. * TEMPERATURE...LOW TEMPERATURES WILL RANGE FROM THE UPPER 20S NEAR THE RED RIVER TO THE LOW 30S ALONG THE SOUTHERN EDGE OF THE WATCH AREA. * IMPACTS...WIND...DRIVING MAY BE DIFFICULT FOR HIGH PROFILE VEHICLES. BOATING ON OPEN WATERS WILL BE HAZARDOUS FOR SMALL CRAFT. LIGHTWEIGHT OBJECTS THAT ARE NOT PROPERLY SECURED ARE LIKELY TO BE BLOWN AROUND. TEMPERATURE...COLD SENSITIVE PLANTS MAY FREEZE. OUTDOOR PETS MAY NEED EXTRA PROTECTION FROM COLD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ TXZ105>107-118>123-132>135-142>148-156>162-174-175-110100- /O.CAN.KFWD.WI.Y.0015.000000T0000Z-141111T0000Z/ HUNT-DELTA-HOPKINS-TARRANT-DALLAS-ROCKWALL-KAUFMAN-VAN ZANDT- RAINS-SOMERVELL-JOHNSON-ELLIS-HENDERSON-MILLS-HAMILTON-BOSQUE- HILL-NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN- FALLS-LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL... TERRELL...KAUFMAN...FORNEY...WILLS POINT...CANTON... GRAND SALINE...VAN...EDGEWOOD...EMORY...POINT...EAST TAWAKONI... GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...ENNIS... MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... GOLDTHWAITE...HAMILTON...HICO...CLIFTON...MERIDIAN... VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...FAIRFIELD... PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...KILLEEN... TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...GROESBECK... BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...ROCKDALE... HEARNE...FRANKLIN...CALVERT 559 PM CST MON NOV 10 2014 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS CANCELED THE WIND ADVISORY. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Nov 9, 11:21 AM CST, 3 hours 47 minutes earlier.
Area forecast discussion, Nov 9, 11:21 AM CST, 3 hours 47 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1121 AM CST SUN NOV 9 2014 .AVIATION... CONCERNS...STRONG AND GUSTY SOUTH WINDS ON MONDAY. AN UPPER LEVEL DISTURBANCE WILL DEEPEN OVER THE CENTRAL AND NORTHERN ROCKIES DURING THE NEXT 24-30 HOURS AND AID LOW LEVEL CYCLOGENESIS OVER THE FRONT RANGE AND CENTRAL PLAINS TONIGHT. THIS SURFACE CYCLONE WILL DEEPEN FURTHER ON MONDAY AND DROP INTO THE TX/OK PANHANDLE BY 00Z TUESDAY WITH A STRONG COLD FRONT ATTACHED. THE RESULT FOR NORTH TEXAS WILL A SIGNIFICANT INCREASE IN SOUTHERLY WINDS FOR MONDAY AND MONDAY EVENING. EXPECTING SOUTH WINDS GENERALLY 9-14 KNOTS TODAY AND OVERNIGHT...THEN 23G33 KNOTS FROM LATE MONDAY MORNING THROUGH MONDAY EVENING. ALTHOUGH THE LOW LEVEL JET WILL BE STRONG...35-40 KNOTS LATE TONIGHT...A SOUTHWESTERLY COMPONENT WILL NOT BE ABLE TO TAP ONTO GULF MOISTURE. THUS CIGS/VIS WILL REMAIN VFR THROUGH THE FORECAST PERIOD. 75 && .PREV DISCUSSION... /ISSUED 309 AM CST SUN NOV 9 2014/ NO BIG CHANGES TO THIS FORECAST PACKAGE. WE ARE STILL ON TRACK FOR A STRONG COLD FRONT ON TUESDAY...WITH SLIGHT PRECIPITATION CHANCES ONLY IN THE FAR EASTERN COUNTIES. HIGHS TODAY WILL HIT THE 70S ALONG AND WEST OF THE I-35 CORRIDOR...AND MONDAY HIGHS WILL REACH THE MID 70S TO THE LOW 80S. AS STATED BEFORE...MONDAY BRINGS SOUTH WINDS...LIKELY REACHING WIND ADVISORY CRITERIA MONDAY AFTERNOON. MONDAY MORNING LOWS WILL BE IN THE 40S MOST AREAS. THE COLD FRONT ARRIVES IN NORTHWEST COUNTIES JUST AFTER MIDNIGHT TUESDAY MORNING...AND LOWS WILL DIP TO NEAR 40 IN THE NORTHWEST BEHIND THE FRONT...WHILE SOUTH WINDS AND WARM ADVECTION WILL KEEP LOWS IN THE SOUTHEAST NEAR 60. TUESDAY HIGHS WILL ONLY REACH NEAR 50 IN THE NORTHWEST WHILE CLIMBING INTO THE MID 60S SOUTHEAST AHEAD OF THE FRONT. THOSE HIGHS WILL LIKELY OCCUR EARLIER IN THE DAY WITH FALLING TEMPERATURES OCCURRING IN THE AFTERNOON AFTER FRONTAL PASSAGE. IN THE EXTENDED...A SERIES OF WEAK SHORT WAVES WILL CONTINUE TO REINFORCE THE COLD AIR BEHIND THE FRONT AND A WIDESPREAD FREEZE IS EXPECTED FOR FRIDAY MORNING. SATURDAY WILL BRING A BRIEF WARM UP FOR SOUTHWESTERN ZONES...BUT A SHORT WAVE WITH LOW PRECIP CHANCES WILL HOLD DOWN HIGHS FARTHER NORTH AND EAST. HIGHS REACHING THE LOW 60S WILL BE CONFINED TO SOUTHWEST COUNTIES...WITH NORTHEAST AREAS ONLY REACHING MID 40S. MORE COLD AIR IS EXPECTED SUNDAY...WITH ANOTHER FREEZE POSSIBLE MONDAY MORNING (NOV 17). LOWS MAY DIP INTO THE 20S NORTH OF INTERSTATE 20. 84 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 71 48 77 50 53 / 0 0 5 5 0 WACO, TX 70 45 76 54 57 / 0 0 5 5 5 PARIS, TX 66 43 73 53 53 / 0 5 10 10 20 DENTON, TX 71 47 77 46 52 / 0 0 5 5 0 MCKINNEY, TX 68 46 76 49 52 / 0 0 5 5 5 DALLAS, TX 71 49 77 52 53 / 0 0 5 5 0 TERRELL, TX 69 45 75 54 54 / 0 0 5 5 10 CORSICANA, TX 69 46 75 57 58 / 0 0 5 5 10 TEMPLE, TX 70 45 76 54 58 / 0 0 5 5 5 MINERAL WELLS, TX 74 47 80 44 52 / 0 0 5 5 0 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 75/
Hazardous weather outlook, Nov 9, 3:31 AM CST, 11 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 331 AM CST SUN NOV 9 2014 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-100945- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 331 AM CST SUN NOV 9 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. STRONG SOUTHERLY WINDS OF 20 TO 25 MPH...GUSTING TO 35 MPH ARE EXPECTED ACROSS THE REGION ON MONDAY AND TUESDAY AS A STRONG FRONTAL SYSTEM ORGANIZES AND MOVES ACROSS THE REGION. A WIND ADVISORY MAY BE NEEDED MONDAY OR TUESDAY AS A RESULT. STRONG WINDS MAY MAKE DRIVING DIFFICULT FOR HIGH PROFILE VEHICLES...AND ANY LOOSE OUTDOOR OBJECTS WILL LIKELY NEED TO BE SECURED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAVANAUGH
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.